# SDR AALA2018072309020

- Difficulty date: June 8, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D57450022200
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE,  FIXED INBOARD MACHINED RIB HAS TWO  ELONGATED HOLES AT WFX 365.514.  REPAIRED THE RIB IAW EA 281787.
